Author Topic: Any suggestions?  (Read 139 times)

[Buddie]

Any suggestions?
« on: June 28, 2020, 12:10:24 pm »
I am down to .125 mg 3x a day of Ativan. I am taking at 8-hour intervals, but finding that I can barely make it to the next time I am supposed to take it, before I start feeling intense anxiety and now also nausea, which is the reason I was prescribed it in the first place. Should I take it more frequently, like every 6 hours? Also, I am dry cutting it, I did buy a scale. As of 6/29 it has only been 2 weeks of being on this med at all. I just don't feel like myself in general, yet beginning to only feel ok when taking the Ativan, bad as it wears off. Any suggestions?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Any suggestions?
« Reply #1 on: June 28, 2020, 06:03:58 pm »
Hello freefromfear,

I am sorry to hear you are having such a rough time.  Amazing how a drug you take for a couple weeks can cause this.
I understand your suffering. Nausea was one of my worst symptoms. I know you were only on it a short time. It is crazy how it can take longer to get off this stuff than the time we took it.

If I am reading your signature right you went from .75 to .375 daily.  That is a big jump. Sometimes as we get lower things may need to slow down. You may need to hold where you are for a bit and let things settle down. You have done a great job getting down in your dose.  This can be a tough ride but you will get there.

Iím tapering lorazepam, and I have been helped greatly by the Ativan support group on this site. Itís found under support groups on the main forum page. Many of us are tapering lorazepam and are short time users.  Lots of help and support in this group from people in your similar situation. Link below.

[...]

http://www.benzobuddies.org/forum/index.php?topic=44903.msg610917#msg610917

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.